# SDR SWAA013263

- Difficulty date: December 5, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 49,382 hours, 43,568 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 65C26644
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND NR 3 L/E SLAT T-ANGLE CRACKED AT ACTUATOR ATTACH AREA.  REMOVED AND REPLACED SLAT ASSY.
